By Topic

A note on optimality conditions for continuous-time Markov decision processes with average cost criterion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xianping Guo ; Dept. of Math., Zhongshan Univ., China ; Ke Liu

This note deals with continuous-time Markov decision processes with a denumerable state space and the average cost criterion. The transition rates are allowed to be unbounded, and the action set is a Borel space. We give a new set of conditions under which the existence of optimal stationary policies is ensured by using the optimality inequality. Our results are illustrated with a controlled queueing model. Moreover, we use an example to show that our conditions do not imply the existence of a solution to the optimality equations in the previous literature

Published in:

IEEE Transactions on Automatic Control  (Volume:46 ,  Issue: 12 )